# SDR UIEA2021092302096

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 702866
- Condition: Bird Ingestion
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKES ON TAKEOFF AND LANDING. (AIR TURNBACK TO ROZ)( PERFORMED BIRD STRIKE CONDITIONAL INSPECTION  PER B767 AMM 05-51-18-212. RH ENGINE REMOVED AND REPLACED PER ATLAS AIR W/C, 4 SMALL PUNCTURES WERE REPAIRED IN LH & RH T/R HALVES PER AMM. NO OTHER DAMAGES NOTED. )
